Article Text

Download PDFPDF
Reminder of important clinical lesson
A renal transplant patient with abdominal discomfort, vomiting and diarrhoea for 1 week
  1. Nancy Lutwak1,
  2. Curt Dill2
  1. 1Department of Emergency Services New York, VA New York Harbor Healthcare Center, New York, United States
  2. 2Department of Emergency Medicine New York, VA New York Harbor Healthcare Center, NYU School of Medicine, New York, United States
  1. Correspondence to Dr Nancy Lutwak, nancy.lutwak{at}gmail.com

Summary

The patient is a 61-year-old diabetic male with history of renal transplant who presented to the emergency department with complaints of intermittent abdominal discomfort accompanied by multiple episodes of vomiting and diarrhoea. He had delayed seeking medical attention until his friends insisted that he come to the emergency department, since the abdominal discomfort was worsening. The patient’s ECG revealed an ST-segment elevation myocardial infarction.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Competing interests None.

  • Patient consent Obtained.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.